# SDR DXTA200701901

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 7,429 hours, 4,750 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL UNSAFE INDICATION. NOSE LIGHT NOT ILLUMINATED WITH GEAR HANDLE DOWN. COMPLETED EMERGENCY PROCEDURES AND BLEW GEAR DOWN. LIGHT STILL NOT ILLUMINATED. LIGHT ILLUMINATED APPOX 20 MIN AFTER LANDING.  TIGHTENED BACKSHELL ON NOSEGEAR ACTUATOR DOWNLOCK SWITCH.  RESET EMERGENCY GEAR EXTENSION BOTTLE & SYSTEM.  PERFORMED SEVERAL GEAR SWINGS (15+) AND DID NOT HAVE ANY DEFECTS.  LANDING GEAR SYSTEM AND GEAR INDICATION - OPS CHECKS GOOD AT THIS TIME.  MAINTENANCE IAW CESSNA CE750 MM 32-90-10 & 12-10-36
